Cartan–Helgason theorem for quaternionic symmetric and twistor spaces
Journal article, 2025
Twistor space
Finite dimensional representations
Multiplicity
Quaternionic symmetric space
Branching rule
Cartan–Helgason theorem
Author
Clemens Weiske
Chalmers, Mathematical Sciences, Analysis and Probability Theory
Jun Yu
Peking University
Genkai Zhang
Chalmers, Mathematical Sciences, Analysis and Probability Theory
Published in
Indagationes Mathematicae
0019-3577 (ISSN)
Vol. 36 Issue 2 p. 357-382Research Project(s)
Representations of Lie groups. Harmonic and complex analysis on symmetric and locally symmetric spaces
Swedish Research Council (VR), 2019-01-01 -- 2022-12-31.
Swedish Research Council (VR) (2022-02861), 2023-01-01 -- 2026-12-31.
Categorizing
Subject Categories (SSIF 2011)
Mathematical Analysis
Identifiers
DOI
10.1016/j.indag.2024.05.013